On the Taylor-Browder spectrum. II

Jeon In Ho: On the Taylor-Browder spectrum. II. In: Acta scientiarum mathematicarum, (65) 3-4. pp. 651-655. (1999)

[thumbnail of math_065_numb_003_004_651-655.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (905kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1999
Volume: 65
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 651-655
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38660/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 654-655.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 13:36
URI: http://acta.bibl.u-szeged.hu/id/eprint/15781

Actions (login required)

View Item View Item